# SDR 4DPA2022082000001

- Difficulty date: August 20, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N264JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 32,930 hours, 30,079 cycles
- Engine: Allsn AE3007C
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 23076368
- Part serial: BAE13056
- Condition: Failed
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED ON CLIMB OUT, APPROXIMATELY 2000 FEET, AIRCRAFT YAWED SLIGHTLY TO LEFT AND LEFT ENGINE N1 AND ITT BEGAN TO BOUNCE AROUND. ITT WAS UP AND DOWN APPROXIMATELY 150 DEGREES AND N1 APPROXIMATELY 5%. IGNITION AB BOTH ILLUMINATED AS WELL. ALL OTHER INDICATIONS WERE NORMAL. RETURNED FOR LANDING AT OAK NO FURTHER INCIDENT. CORR ACTION- MX TROUBLESHOT TO A BAD FPMU R&R'D FPMU OPS TESTED GOOD.
